# SDR UIEA2020092522048

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,905 hours, 15,474 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2155
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP HOT/ZONE TRIM AIR MODULATING VALVES, PASSENGER, INOPERATIVE VALVE CLOSED.  TRANSFERRED TO MDDR 134780, IAW MEL & 21-61-04-01A, CAT C.  R & R MODULATING VALVE ASSY (P/N 398786-5), IAW AMM 21-61-05.  OPS CK GOOD, NO FAULTS NOTED.  THIS CLEARS MEL 21-61-04-01A DMI 134780.  PLACARD REMOVED.  T/I 0270/DP.
